Posted by Elizabeth on August 26, 2001, at 11:24:24
In reply to Re: Update Lorainne, Elizabeth, et. al. » Lorraine, posted by shelliR on August 25, 2001, at 19:58:09
> Adrafinil was okay (but caused a hypertensive reaction with nardil).
How high was your blood pressure? I'm curious because I tried adding modafinil to Parnate and my blood pressure was elevated, but only modestly.
> Since being off the nardil I tried concerta (I think I told you about that), and it was hard to get a reading with both concerta and the oxy. They were way too stimulating together.
So you find opioids activating too?
> No, its a time release tablet and you can't split it. When I first found that out, I realized that it was not the best of all worlds because my 10mg start made me a little spacy and high. But it is better than vicodin in that it has no APAP pain med with it that can cause problems (I can't remember what problems--maybe liver problems)
APAP is acetaminophen -- Tylenol. If you take very large amounts, it can cause liver damage, yes. You can get immediate-release oxycodone without any extra stuff added.
BTW I think your pdoc may be right that buprenorphine causes more side effects than oxycodone or some of the other opioids. If you wanted the one with the least side effects, my choice would be the fentanyl patch (Duragesic).
> But you have been on parnate such a short time. I would expect that the AD effect will definitely increase with time and dose.
> I think that first good reaction is often not continuous, and it might take a full four or five weeks for you to get the whole effect.
Me too. Sometimes Parnate works rapidly, but not for everyone.
> BTW, I am just curious if you ever tried lamictal. (Because a MAOI and lamictal was my best combination ever).
I tried adding Lamictal to Nardil...didn't do a thing!